MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Imaging done at the time of explant found that the ipg had migrated within the pocket to be no longer parallel with the skin surface.The depth and position of the ipg appeared to be otherwise appropriate.The patient did not share any events or behaviors that are suspected to have contributed to the ipg migration.It is possible that the quality of tissue in the patient's back is not sufficient to support stability of the device.It is also possible that the anchoring of the device was not adequate to prevent migration.The information available does not allow for conclusive determination to be made regarding the cause of the device migration.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat upper back pain.Approximately 1 week after activating the system the patient noted communication issues between the implantable pulse generator (ipg) and the external therapy discs.The issues were determined to be related to device migration and a surgical revision was performed on (b)(6) 2024 to place a new ipg higher and more midline than the original placement.See mdr 3015425075-2025-00003.After the revision, the patient reported improved communication between the components while in a stationary position, but the devices continued to disconnect during patient movement.On (b)(6) 2025 a full system explant was performed per the patient request.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22200118
Report Number3015425075-2025-00183
Device Sequence Number12679416
Product Code GZF
UDI-Device Identifier00812537036120
UDI-Public(01)00812537036120(11)230505(17)260505
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/05/2026
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown